Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Almost filling laminations and the connectivity of ending lamination space

David Gabai

Geometry & Topology 13 (2009) 1017–1041
Abstract

We show that if S is a finite type orientable surface of negative Euler characteristic which is not the 3–holed sphere, 4–holed sphere or 1–holed torus, then the space of ending laminations of S is path connected, locally path connected and cyclic.

Keywords
lamination, connectivity, curve complex, surface
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 57R30, 51M10, 20F65
References
Publication
Received: 5 September 2008
Revised: 3 January 2009
Accepted: 4 December 2008
Published: 21 January 2009
Proposed: Benson Farb
Seconded: Jean-Pierre Otal, Tobias Colding
Authors
David Gabai
Department of Mathematics
Princeton University
Princeton, NJ 08544
USA